# SDR FDEA201612054325

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 715
- Aircraft time: 43,172 hours, 22,272 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXSRM5314295
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 131TF FOUND WITH CRACK DURING INSPECTION. FABRICATED A NEW PANEL 131TF IAW SRM 53-14-29. LOCATED AND DRILLED NEW PANEL IAW SRM 51-40-44 PG1 AND PART MARKED IAW GMM 7-0-1001.  MAJOR REPAIR
